# SDR 99FDEA00437

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: ACM70281
- Condition: Failed
- Location: Ram Air Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK INSP, FOUND VALVE ASSY EXHAUST, RAM AIR BEARING (P/N DT16A) DAMAGED.  DURING BEARING REMOVAL I/B FLANGE WERE DAMAGED.  FLANGE REPAIRED INSTALLING BUSHING IAW FEDEX EA NR 8-2160-45652.
